Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Using L-montus for allergy. Any side effects of stopping medicine?

Hi, I am having allergy from a long time. Now as per Doctor I am using L-Montus medicine from last one week. after then i don t face any problem. I want to know that is there any side effects of this medicine, if i stop using it by next 2-3 weeks. Because on Internet i am able to see many cases where patients stop using it and he face the same cold or allergy problem.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  5486
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Thanks for your query
L-montus contains levocetrizine montelukast combination. As such thses drugs do not have fatal side effects. Only some degree of sedation may be there for levocetrizine component. Some liver function derangement has been reported due to montelukast in the literature though no definite proof is not obtained till now. But as you are allergic on withdrawal of these drugs may cause relapse of your allergic symptoms. In fact allergy cannot be cured by these drugs. All they do is to reduce the symptoms on allergen exposure. For allergy cure specific immunotherapy may be of some help and for that you have to consult an allergist. Another thing is important here that you should always keep yourself aloof of this allergen exposure.
Thank you.
Answered: Mon, 8 Oct 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor